2 doctors weighed in:

Does saizen (human growth hormone) growth hormone cause unpleasant effects?

2 doctors weighed in
Dr. Richard Shewbridge
Internal Medicine - Endocrinology
1 doctor agrees

In brief: Monitoring necessary

When properly dosed (following the igf-1 blood test at regular intervals), growth hormone replacement should not have unpleasant side effects.
However, if the dose is too high, side effects of growth hormone excess, such as joint pains and edema (swelling) can occur.

In brief: Monitoring necessary

When properly dosed (following the igf-1 blood test at regular intervals), growth hormone replacement should not have unpleasant side effects.
However, if the dose is too high, side effects of growth hormone excess, such as joint pains and edema (swelling) can occur.
Dr. Richard Shewbridge
Dr. Richard Shewbridge
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors